Alert archive / California / Wind Advisories in 2012

Wind Advisory 18, NWS Hanford, CA

April 12, 2012

NWS Hanford, CA issued this wind advisory at Apr 12, 2012, 2:09 PM PDT. It took effect at Apr 13, 2012, 5:00 AM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2012, 2:09 PM PDT (21:09 UTC)
In effect from
Apr 13, 2012, 5:00 AM PDT
Expired
Apr 14, 2012, 5:00 AM PDT
In force
24 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WWUS76 KHNX 122109
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
209 PM PDT THU APR 12 2012

CAZ098-099-130400-
/O.NEW.KHNX.WI.Y.0018.120413T1200Z-120414T1200Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
209 PM PDT THU APR 12 2012

...WIND ADVISORY IN EFFECT FOR THE KERN COUNTY DESERT FROM 5 AM
FRIDAY TO 5 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM PDT
SATURDAY FOR THE KERN COUNTY DESERT.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE EARLY FRIDAY MORNING AND CONTINUE
  THROUGH EARLY SATURDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RANDSBURG...RIDGECREST

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT
  VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 14...HIGHWAY
  58 AND U.S. 395.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH

WEATHER.GOV/HANFORD
5 follow-up statements
042 
WWUS76 KHNX 130336
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
836 PM PDT THU APR 12 2012

CAZ098-099-131200-
/O.CON.KHNX.WI.Y.0018.120413T1200Z-120414T1200Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
836 PM PDT THU APR 12 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM PDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM PDT
SATURDAY FOR THE KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE EARLY FRIDAY MORNING AND CONTINUE 
  THROUGH EARLY SATURDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RANDSBURG...RIDGECREST 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY 
  RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 
  14...HIGHWAY 58 AND U.S. 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DS

WEATHER.GOV/HANFORD
973 
WWUS76 KHNX 131152
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
452 AM PDT FRI APR 13 2012

CAZ098-099-132300-
/O.CON.KHNX.WI.Y.0018.120413T1200Z-120414T1200Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
452 AM PDT FRI APR 13 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE
KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH
  EARLY SATURDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RANDSBURG...RIDGECREST 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY 
  RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 
  14... HIGHWAY 58 AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN

WEATHER.GOV/HANFORD
571 
WWUS76 KHNX 132250
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
350 PM PDT FRI APR 13 2012

CAZ098-099-140700-
/O.CON.KHNX.WI.Y.0018.000000T0000Z-120414T1200Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
350 PM PDT FRI APR 13 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE
KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE THIS EVENING AS THE COLD FRONT
  MOVES THROUGH THE REGION AND CONTINUE THROUGH EARLY SATURDAY
  MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST. 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT
  VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 14...HIGHWAY
  58 AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
980 
WWUS76 KHNX 140653
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1153 PM PDT FRI APR 13 2012

CAZ098-099-141200-
/O.CON.KHNX.WI.Y.0018.000000T0000Z-120414T1200Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1153 PM PDT FRI APR 13 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE
KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST 25 TO 35 MPH. GUSTS UP TO 55 MPH ESPECIALLY
  BELOW PASSES.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST. 

* IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY
  HIGH PROFILE VEHICLES. ROADS AFFECTED BY THE GUSTY WINDS INCLUDE
  HIGHWAYS 14 AND 58...AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
208 
WWUS76 KHNX 141207
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
507 AM PDT SAT APR 14 2012


CAZ098-099-141315-
/O.EXP.KHNX.WI.Y.0018.000000T0000Z-120414T1200Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
507 AM PDT SAT APR 14 2012

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE KERN COUNTY
DESERTS. 

WINDS HAVE SUBSIDED MOST AREAS. HOWEVER THE COULD STILL BE SOME
ISOLATED GUSTS TO 45 MPH IMMEDIATELY BELOW DESERTS FACING PASSES
AND CANYONS THROUGH SUNRISE.


$$

BINGHAM

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 12, 10:04 AM PDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 12, 10:04 AM PDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1004 AM PDT THU APR 12 2012

.SYNOPSIS...
A COLD PACIFIC STORM WILL MOVE INTO THE CENTRAL CALIFORNIA INTERIOR
TONIGHT. AS THE SYSTEM APPROACHES, IT WILL BRING SCATTERED SHOWERS
AND A CHANCE OF THUNDERSTORMS TO THE SAN JOAQUIN VALLEY AND
ADJACENT FOOTHILLS THIS AFTERNOON. RAIN AND MOUNTAIN SNOW WILL
OVERSPREAD MUCH OF THE DISTRICT TONIGHT AND CONTINUE INTO FRIDAY. AS
THE STORM MOVES INLAND, IT WILL BRING A CHANCE OF THUNDERSTORMS
FRIDAY AFTERNOON AND EVENING WHILE HEAVY SNOW CONTINUES OVER THE
MOUNTAINS. A FEW THUNDERSTORMS MAY BECOME SEVERE IN THE SAN JOAQUIN
VALLEY THIS AFTERNOON AS WELL AS FRIDAY WITH HAIL, STRONG WINDS AND
BRIEFLY HEAVY RAIN THE MAIN THREATS.

&&

.UPDATE...
ANOTHER ROUND OF PRECIP MOVING INTO THE DISTRICT THIS MORNING AS
THE SECOND WINTER-LIKE STORM PUSHES ONSHORE. THE ASSOCIATED COLD
FRONT IS NOW PUSHING THROUGH CENTRAL CALIFORNIA WITH PRECIP FROM
COALINGA TO NEAR YOSEMITE. THIS COLD FRONT IS MOVING RATHER
QUICKLY AND SHOULD MOVE THROUGH THE AREA BEFORE SUNSET. BEHIND
THE COLD FRONT...DRIER AIR IS SURGING INTO CENTRAL CALIFORNIA
LATER THIS MORNING WITH THE POTENTIAL FOR AFTERNOON THUNDERSTORMS.
WILL KEEP A MENTION OF THUNDER FOR TODAY...MAINLY NORTH OF KERN
COUNTY AND ON THE WEST SIDE OF THE VALLEY. BASED ON THE UPPER AIR
OBSERVATIONS FROM VANDENBURG AND OAKLAND...THE POTENTIAL IS HIGH
FOR A REPEAT OF CONVECTION ACROSS THE VALLEY AND LI/CAPE AND WIND
SHEAR SUPPORT FOR A GOOD CHANCE. WILL MAKE UPDATES TO INCREASE
THE PROB OF PRECIP AND THE AREAL COVERAGE OF THUNDER FOR
TODAY...AND UPGRADE THE WINTER STORM WATCH TO A WARNING. WILL RE-
ISSUE PRODUCTS TO BEEF UP THE WORDING THE UPCOMING STORM EVENTS.

&&

.PREV DISCUSSION... /ISSUED 459 AM PDT THU APR 12 2012/
THE SHORTWAVE IMPULSE WHICH BROUGHT SIGNIFICANT PRECIPITATION AND
SOME SEVERE STORMS TO THE CENTRAL CALIFORNIA INTERIOR WEDNESDAY
CONTINUES TO PULL AWAY FROM THE AREA...FOLLOWED CLOSELY BY THE
NEXT WAVE ALREADY NEARING OUR NORTHERN SECTIONS. AN ASSOCIATED
RATHER SOLID BAND OF PRECIP WILL PUSH INTO MERCED COUNTY WITHIN A
FEW HOURS AND CONTINUE SOUTH ACROSS OUR AREA TODAY. THERE SHOULD
BE ENOUGH INSTABILITY DEVELOPING WITH THE INCOMING ENERGY TO
PROVIDE A SLIGHT CHANCE FOR SOME THUNDERSTORMS IN THE VALLEY AGAIN
TODAY.

THE MAIN PACIFIC LOW PRESSURE SYSTEM IS PROGGED TO SWING INLAND
OVER OUR AREA TONIGHT AND FRIDAY...BRINGING FURTHER PRECIPITATION
ACROSS OUR ZONES. SNOW LEVELS WILL DROP TO AROUND 4000 FEET WITH
THIS RELATIVELY COLD INCOMING SYSTEM AND A WINTER STORM WARNING
HAS BEEN ISSUED FOR THE SOUTHERN SIERRA FOR THIS AFTERNOON THROUGH
FRIDAY NIGHT. AS MUCH AS A FOOT OF SNOWFALL ACCUMULATION IS
POSSIBLE DOWN TO AROUND 4000 FEET WITH A COUPLE OF FEET EXPECTED
IN THE HIGHER ELEVATIONS. A WINTER STORM WATCH IS ALSO NOW IN
EFFECT FOR THE KERN COUNTY MOUNTAINS BEGINNING EARLY FRIDAY
MORNING...AS SNOW LEVELS ARE EXPECTED TO LOWER TO PASS LEVEL
THERE. AS THIS COLD SYSTEM MOVES OVERHEAD FRIDAY AFTERNOON...WE
COULD SEE ANOTHER ROUND OF SIGNIFICANT THUNDERSTORM ACTIVITY.

AFTER SOME LINGERING MAINLY MOUNTAIN SHOWERS SATURDAY ON THE
BACKSIDE OF THE DEPARTING LOW...WE CAN EXPECT A DRY AND WARMING
TREND THROUGH THE MIDDLE OF NEXT WEEK UNDER WEAK RIDGING.
TEMPERATURES WILL BE AS MUCH AS 9-18 DEGREES BELOW CLIMO DURING
THE NEXT COUPLE OF STORMY DAYS...RECOVERING TO AROUND SEASONAL
AVERAGES BY MONDAY...AND WARMING A FEW DEGREES FURTHER THROUGH
MIDWEEK.

&&

.AVIATION...
MVFR CONDITIONS WILL PREVAIL THROUGHOUT THE SOUTHERN SIERRA NEVADA
AND ADJACENT FOOTHILLS AS WELL AS THE TEHACHAPI MOUNTAINS THRU 00Z
FRIDAY WITH LOCAL IFR IN SHOWERS. IFR CONDITIONS WILL BECOME
WIDESPREAD OVER THE SIERRA NEVADA BETWEEN 00Z AND 06Z FRIDAY WITH
SNOW AND MOUNTAIN OBSCURATION. IFR CONDITIONS WILL DEVELOP IN THE
KERN COUNTY MOUNTAINS BETWEEN 06Z AND 12Z FRIDAY. ADDITIONALLY...
ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE SAN JOAQUIN VALLEY
BETWEEN 19Z TODAY AND 03Z FRIDAY.  VFR CONDITIONS WILL PREVAIL
ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 12Z FRIDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 PM PDT
FRIDAY CAZ096-097.

WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT
CAZ095.

&&

PUBLIC...MOLINA
AVN/FW...DCH
SYNOPSIS...ANDERSEN

WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 12, 10:42 AM PDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1042 AM PDT THU APR 12 2012

CAZ089>099-131745-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1042 AM PDT THU APR 12 2012

...UNSETTLED WEATHER CONTINUES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON THROUGH
11 PM PDT FRIDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO
THE TULARE-KERN COUNTY LINE. PLEASE REFER TO THE LATEST WINTER
WEATHER MESSAGE /SFOWSWHNX/ FOR MORE DETAILS.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY AND ADJACENT FOOTHILLS. STORMS THAT DO FORM MAY BECOME
SEVERE WITH HAIL, GUSTY WINDS, DANGEROUS LIGHTNING, AND HEAVY
DOWNPOURS. POSSIBLE STREET FLOODING COULD OCCUR WITH THE HEAVIEST RAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER STORM WARNING WILL REMAIN IN EFFECT FOR THE SOUTHERN
SIERRA NEVADA FROM YOSEMITE TO THE TULARE-KERN COUNTY LINE
THROUGH 11 PM PDT FRIDAY. A WINTER STORM WARNING IS IN EFFECT FROM
5AM FRIDAY THROUGH 5AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS.
PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /SFOWSWHNX/ FOR
MORE DETAILS.

THUNDERSTORMS ARE POSSIBLE FRIDAY IN THE SAN JOAQUIN VALLEY AND
ADJACENT FOOTHILLS. SOME OF THE STORMS COULD BECOME SEVERE.
THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY FOR THE KERN COUNTY
MOUNTAINS AND DESERTS.

STRONG AND GUSTY WINDS ARE EXPECTED IN THE KERN COUNTY MOUNTAINS
AND DESERTS FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS HAVE BEEN ACTIVATED ACROSS ALL OF INTERIOR
CENTRAL CALIFORNIA FOR THURSDAY AFTERNOON AND ALSO MAY BE
NECESSARY FRIDAY AFTERNOON.

WEATHER SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE THROUGH THE AMATEUR RADIO
NETWORK OR BY TELEPHONE.

ANDERSEN

In the hours before

Special weather statement, Apr 12, 10:19 AM PDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1019 AM PDT THU APR 12 2012

CAZ089>094-121930-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
1019 AM PDT THU APR 12 2012

...A WINTER-LIKE STORM WILL IMPACT THE CENTRAL CALIFORNIA
INTERIOR THIS AFTERNOON THROUGH FRIDAY NIGHT...

IN THE SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS...ISOLATED
THUNDERSTORMS ARE PROBABLE THIS AFTERNOON AS THE STORM SYSTEM
APPROACHES FROM THE PACIFIC. STORMS THAT DO DEVELOP MAY BECOME
SEVERE WITH HAIL, DANGEROUS LIGHTNING, STRONG WINDS, AND BRIEF
HEAVY DOWNPOURS AS THE MAIN THREATS. THE STORM WILL ALSO BRING
RAIN TO THE REGION TONIGHT INTO FRIDAY MORNING AS IT MOVES INLAND.
THE ATMOSPHERE WILL BECOME VERY UNSTABLE BY FRIDAY AFTERNOON WITH
A RENEWED THREAT OF THUNDERSTORMS...A FEW OF THEM ALSO BECOMING
SEVERE...ACCOMPANIED BY HAIL...DANGEROUS LIGHTNING...HEAVY
DOWNPOURS AND GUSTY WINDS.

ADDITIONAL RAINFALL THROUGH FRIDAY NIGHT WILL RANGE FROM A HALF
INCH TO THREE QUARTERS OF AN INCH IN THE SAN JOAQUIN VALLEY TO
AS MUCH AS 1.5 INCHES IN THE SIERRA FOOTHILLS. LOCALLY HEAVIER
AMOUNTS ARE LIKELY WITHIN THUNDERSTORMS.

LISTEN TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR
UPDATES ON THIS STORM.

CAZ098-099-121930-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1019 AM PDT THU APR 12 2012

...STRONG AND GUSTY WINDS EXPECTED FRIDAY AND FRIDAY NIGHT...
...ISOLATED THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON...

A COLD AND POWERFUL STORM SYSTEM WILL MOVE INLAND FROM THE PACIFIC
TONIGHT AND FRIDAY. AS THE STORM APPROACHES...WESTERLY WINDS WILL
INCREASE DURING THE NEXT 24 HOURS WITH WINDS POSSIBLY GUSTING TO
55 MPH OR HIGHER BELOW THE PASSES BY FRIDAY AFTERNOON AND EVENING.
THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON
INTO EARLY FRIDAY EVENING. IN ADDITION TO DANGEROUS LIGHTNING...
THUNDERSTORMS MAY BE ACCOMPANIED BY BRIEFLY HEAVY RAIN AND SMALL
HAIL.

ANDERSEN

WEATHER.GOV/HANFORD
Special weather statement, Apr 12, 12:36 PM PDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1236 PM PDT THU APR 12 2012

CAZ089>094-130400-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
1236 PM PDT THU APR 12 2012

...A WINTER-LIKE STORM WILL IMPACT THE CENTRAL CALIFORNIA
INTERIOR THIS AFTERNOON THROUGH FRIDAY NIGHT...

IN THE SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS...ISOLATED
THUNDERSTORMS ARE PROBABLE THIS AFTERNOON AS THE STORM SYSTEM
APPROACHES FROM THE PACIFIC. STORMS THAT DO DEVELOP MAY BECOME
SEVERE WITH HAIL, DANGEROUS LIGHTNING, STRONG WINDS, AND BRIEF
HEAVY DOWNPOURS AS THE MAIN THREATS. THE STORM WILL ALSO BRING
RAIN TO THE REGION TONIGHT INTO FRIDAY MORNING AS IT MOVES INLAND.
THE ATMOSPHERE WILL BECOME VERY UNSTABLE BY FRIDAY AFTERNOON WITH
A RENEWED THREAT OF THUNDERSTORMS...A FEW OF THEM ALSO BECOMING
SEVERE...ACCOMPANIED BY HAIL...DANGEROUS LIGHTNING...HEAVY
DOWNPOURS AND GUSTY WINDS.

ADDITIONAL RAINFALL THROUGH FRIDAY NIGHT WILL RANGE FROM A HALF
INCH TO THREE QUARTERS OF AN INCH IN THE SAN JOAQUIN VALLEY TO
AS MUCH AS 1.5 INCHES IN THE SIERRA FOOTHILLS. LOCALLY HEAVIER
AMOUNTS ARE LIKELY WITHIN THUNDERSTORMS.

LISTEN TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR
UPDATES ON THIS STORM.

CAZ098-099-130400-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1236 PM PDT THU APR 12 2012

...STRONG AND GUSTY WINDS EXPECTED FRIDAY AND FRIDAY NIGHT...
...ISOLATED THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON...

A COLD AND POWERFUL STORM SYSTEM WILL MOVE INLAND FROM THE PACIFIC
TONIGHT AND FRIDAY. AS THE STORM APPROACHES...WESTERLY WINDS WILL
INCREASE DURING THE NEXT 24 HOURS WITH WINDS POSSIBLY GUSTING TO
55 MPH OR HIGHER BELOW THE PASSES BY FRIDAY AFTERNOON AND EVENING.
THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON
INTO EARLY FRIDAY EVENING. IN ADDITION TO DANGEROUS LIGHTNING...
THUNDERSTORMS MAY BE ACCOMPANIED BY BRIEFLY HEAVY RAIN AND SMALL
HAIL.

MOLINA

WEATHER.GOV/HANFORD
Local storm report, Apr 12, 1:23 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
123 PM PDT THU APR 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             LOWER KIBBIE RIDGE      38.03N 119.88W
04/12/2012  E12.0 INCH       TUOLUMNE           CA   MESONET

            SNOTEL 6700 FT ELEVATION

0800 AM     SNOW             POISON RIDGE            37.40N 119.52W
04/12/2012  E13.0 INCH       MADERA             CA   MESONET

            SNOTEL 6900 FT ELEVATION

0800 AM     SNOW             GRAVEYARD MEADOW        37.47N 119.29W
04/12/2012  E8.0 INCH        MADERA             CA   MESONET

            SNOTEL 6900 FT ELEVATION

0800 AM     SNOW             HUNTINGTON LAKE         37.23N 119.22W
04/12/2012  E5.0 INCH        FRESNO             CA   MESONET

            SNOTEL 7000 FT ELEVATION

0800 AM     SNOW             GREEN MTN               37.56N 119.24W
04/12/2012  E7.0 INCH        MADERA             CA   MESONET

            SNOTEL 7900 FT ELEVATION

0800 AM     SNOW             TUOLUMNE MEADOWS        37.87N 119.35W
04/12/2012  E3.5 INCH        TUOLUMNE           CA   MESONET

            SNOTEL 8600 FT ELEVATION

0800 AM     SNOW             VOLCANIC KNOB           37.39N 118.90W
04/12/2012  E12.0 INCH       FRESNO             CA   MESONET

            SNOTEL 10050 FT ELEVATION

0800 AM     SNOW             BLACKCAP BASIN          37.07N 118.77W
04/12/2012  E7.0 INCH        FRESNO             CA   MESONET

            SNOTEL 10300 FT ELEVATION

0800 AM     SNOW             CHARLOTTE LAKE          36.80N 118.42W
04/12/2012  E6.5 INCH        FRESNO             CA   MESONET

            SNOTEL 10400 FT ELEVATION

&&

MENDENHALL

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 6:47 PM PDTWinter Storm WatchHNX11 hr
Apr 11, 6:55 PM PDTSevere Thunderstorm WarningHNXFresno, Kings35 min
Apr 12, 2:57 AM PDTWinter Storm WatchHNX7 hr
Apr 12, 2:57 AM PDTWinter Storm WarningHNX60 hr
Apr 12, 4:59 PM PDTSpecial Weather StatementHNXMerced46 min

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.